Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red burn like marks on abdomen and back with itching. Remedy?

I am a 36 5 4 160 lb female professional who recently addressed her issue of adrenal fatigue and targeted neurotransmitter supplementation, as well as, discontinuing her excessive addiction to diet soda has now been a month of this healthier behavior and I have noticed unusual red marks all over my abdominal and back, almost like burn marks that are mild to dark red. I am confused and I swear they itch... they are large in size like the size of a quarter and have lasted at least a week... confused and not sure where to go next.
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The red marks could represent an allergy or a fungal infection (This is less likely). You could be allergic to the soap or some thing that you have started using off late like a moisturizer. I dont think this is related to your adrenal fatigue or leaving diet soda. To relieve the itching, you can take tablet Zyrtec 10 mg once daily for 2-3 days. You can use Tablet Benadryl 1 tablet at night. This will make you sleepy, so dont take it in the day time. I would suggest you see your physician to get this rash examined.
Answered: Fri, 15 Jun 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
The red itchy rashes on the abdomen and back might be related to a viral infection or allergy or dermatitis. A direct examination by a dermatologist is teh best way to get them diagnosed for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor